Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

H-infinity model reduction of discrete-time 2D T-S fuzzy systems in finite frequency ranges

Abstract : This paper addresses the problem of finite frequency (FF) H-infinity filter design for nonlinear continuous-time systems described by Takagi-Sugeno (T-S) fuzzy models. The objective is to provide a new design sufficient condition via linear matrix inequality (LMI) formulation, ensuring both the stability of the filtering error system and H-infinity performance when frequency ranges of noises are known beforehand. Less conservative results are obtained by using the generalised Kalman-Yakubovich-Popov (gKYP) lemma, Finsler's lemma and some independent matrices. Finally, three examples are given to show that the developed FF distributed filter design method has less conservation than the method for the entire frequency region.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03633176
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : mercredi 6 avril 2022 - 18:09:55
Dernière modification le : jeudi 7 avril 2022 - 03:05:28

Identifiants

Collections

Citation

Abderrahim El-Amrani, Ahmed El Hajjaji, Bensalem Boukili, Ismail Boumhidi. H-infinity model reduction of discrete-time 2D T-S fuzzy systems in finite frequency ranges. International Journal of Modelling Identification and Control, 2021, 37 (1), pp.22-31. ⟨10.1504/IJMIC.2021.119032⟩. ⟨hal-03633176⟩

Partager

Métriques

Consultations de la notice

8